Here is an update from my last post: I spoke with my doctor about Levaquin on Friday, and he took me off the medication. The doctor told me when he gave it to me that it may increase my heart rate, but it really began to race the more I took it. Thursday night was bad. Also, I started feeling a lot of soreness in my achilles, my feet, and a little in my elbow. The doctor said I was certainly having a reaction and gave me a new prescription but said that I should wait till Monday to get it filled, since I had done 7 day of the old one, and it may have been enough to shake the infection. I ended up not getting it fill and other than a little stuffiness and a very slight roughness to my voice the sinus infection has healed. However, I am now feeling a lot of tightness in my lower legs and feet. There is some infrequent popping and clicking as well. I have everything taped up and have been using the frozen H2o bottle and ice bag. my cat, Basil, loves watching me roll the water bottle under my feet, but other than his considerable cuteness, this kind blows! It will take a week to get the levaqin out of my system and during that time I need to be worried about tendonitis.
I have no idea if the shortness of breath will continue once I begin to run again, but if my luck holds up, I am sure it will. As for Levaquin, it is now on my list of medications, which should be avoided and I would highly suggest that anyone else avoid it they can. Honestly, I would rather have not taken anything than have taken that poison!